Follow
Abbas Najati
Title
Cited by
Cited by
Year
Stability of a functional equation deriving from quadratic and additive functions in quasi-Banach spaces
A Najati, MB Moghimi
Journal of Mathematical Analysis and Applications 337 (1), 399-415, 2008
1692008
Continuous frame in Hilbert spaces
A Rahimi, A Najati, YN Dehghan
Methods of Functional Analysis and Topology 12 (02), 170-182, 2006
1182006
G-frames and stability of g-frames in Hilbert spaces
A Najati, MH Faroughi, A Rahimi
Methods of functional analysis and topology 14 (03), 271-286, 2008
1082008
Stability of a mixed additive and cubic functional equation in quasi-Banach spaces
A Najati, GZ Eskandani
Journal of Mathematical Analysis and Applications 342 (2), 1318-1331, 2008
972008
Isomorphisms and derivations in Lie C*-algebras
C Park, JS An, J Cui
Abstract and Applied Analysis 2007, 2007
932007
Approximately J∗-homomorphisms: a fixed point approach
ME Gordji, A Najati
Journal of Geometry and Physics 60 (5), 809-814, 2010
912010
On the stability of a quartic functional equation
A Najati
Journal of Mathematical Analysis and Applications 340 (1), 569-574, 2008
872008
Hyers–Ulam–Rassias stability of homomorphisms in quasi-Banach algebras associated to the Pexiderized Cauchy functional equation
A Najati, C Park
Journal of Mathematical Analysis and Applications 335 (2), 763-778, 2007
652007
Fixed points and fuzzy stability of an additive-quadratic functional equation
C Park, A Najati, SY Jang
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS 15, 2013
612013
Generalized additive functional inequalities in Banach algebras
C Park, A Najati
International Journal of Nonlinear Analysis and Applications 1 (2), 54-62, 2010
522010
On approximate additive–quartic and quadratic–cubic functional equations in two variables on abelian groups
A Ebadian, A Najati, ME Gordji
Results in Mathematics 58 (1), 39-53, 2010
502010
The Generalized Hyers--Ulam--Rassias Stability of a Cubic Functional Equation
A Najati
Turkish Journal of Mathematics 31 (4), 395-408, 2007
472007
Stability of a mixed functional equation in several variables on Banach modules
A Najati, TM Rassias
Nonlinear Analysis: Theory, Methods & Applications 72 (3-4), 1755-1767, 2010
442010
The Pexiderized Apollonius–Jensen type additive mapping and isomorphisms between C*-algebras
A Najati, C Park
Journal of Difference Equations and Applications 14 (5), 459-479, 2008
442008
Generalized frames in Hilbert spaces
A Najati, A Rahimi
Bulletin of the Iranian Mathematical society 35 (1), 97-109, 2011
422011
Hyers-Ulam Stability of an -Apollonius type Quadratic Mapping
A Najati
Bulletin of the Belgian Mathematical Society-Simon Stevin 14 (4), 755-774, 2007
392007
Stability of homomorphisms for a 3D Cauchy–Jensen type functional equation on C∗-ternary algebras
A Najati, A Ranjbari
Journal of mathematical analysis and applications 341 (1), 62-79, 2008
382008
Hyers-Ulam-Rassias stability of a cubic functional equation
A Najati
Bulletin of the Korean Mathematical Society 44 (4), 825-840, 2007
372007
Stability of homomorphisms and generalized derivations on Banach algebras
A Najati, C Park
Journal of Inequalities and Applications 2009, 1-12, 2009
29*2009
Generalized Hyers-Ulam stability of the pexiderized Cauchy functional equation in non-Archimedean spaces
A Najati, YJ Cho
Fixed Point Theory and Applications 2011, 1-11, 2011
252011
The system can't perform the operation now. Try again later.
Articles 1–20